# SDR C77A20131013005

- Difficulty date: October 11, 2013
- Submitted: October 13, 2013
- Operation: Air carrier
- Aircraft: N615CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000207
- Aircraft time: 15,750 hours, 8,996 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Rt Nacelle
- Part time: 15,750 hours, 8,996 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE PYLON PANEL 429LR HAS ONE ELONGATED FASTENER HOLE.  REAMED FASTENER HOLE BACK TO ROUND AND INSTALLED REPAIR WASHER IAW STANDARD PROCEDURES IN SRM 51-40-02.
